Compression of Two Dimensional Nonlinear Functions using Two Dimensional Wavelet Transforms

TitleCompression of Two Dimensional Nonlinear Functions using Two Dimensional Wavelet Transforms
Publication TypeJournal Article
Year of Publication2016
AuthorsJagatheswari G.K, Murugesan R., Honnavar GV
JournalMathematical Sciences International Research Journal
Volume5
Issue2
Pagination161-164
KeywordsDepartment of Science and Humanities
Abstract

Wavelet transforms play an important role in image compression techniques that developed recently. The proposed paper consists of two dimensional nonlinear functions which are approximated and compressed using discrete multilevel 2-D wavelet transforms like Haar, Daubechies, Coiflet and Symlets. The performance of the above mentioned wavelets is synthesized in terms of experimental results which demonstrate that Haar wavelets provide high compression ratio and high peak to signal ratio, which are best suited for compressing nonlinear functions.